# SDR SWAA991211

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 6558206
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MLG WOULD NOT RETRACT, HANDLE WOULD NOT GO PAST OFF POSITION.  ADJUSTED GROUND SHIFT CABLE AND AIR SAFETY SENSOR PER MM.
